# SDR SWAA2022061712052

- Difficulty date: May 26, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E SLAT #6 NOSE SKIN AT ACTUATOR RIB O/B AFT FASTENER HOLE CRACKED / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH :0.093' [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[11] FABRICATED DOUBLER MAT. USED 7075-T6 .071 AND FILLER REPAIR MAT. UAED .063;7075-T6 DRILLEDS AND REAMERS HOLES AND COUNTERSINK IAW B737-7 SRM 57-42-01-2R-8 REPAIR 8[19] INSTALLED REPAIR PARTS & APPLIED FILLED SEALANT AT R/W L/E #6 SLAT LOWER NOSE SKIN AS PER B737-7 SRM 57-42-01-2R-8; REPAIR 8. MIXED SEALANT ON 06/09/22 @ 7:30AM; APPLIED @ 7:45AM.;[20] VERIFIED STEP 1;[21] OK TO INSTALL PNLS 623CB; 623DB; 623EB AND FLEX SEAL REMOVED IN STEP 2;[22] RE-INSTALLED PANELS: 623CB; 623DB; 623ED; & FLEX SEAL(APPLIED BMS 10-21; TYPE III(ANTI-STATIC COATING)(MEASURED ELECT. RESISTANCE: PASSED. TOOL USED: B/C:13668; DUE DATE: 29/SEP/22) ; AS PER B737-7 SRM 51-40-02; & 57-42-01-2R-8; SHEET 7; GENERAL NOTES.;[23] ACCOMPLISHED REPAIR AT R/W L/E SLAT #6; NOSE LOWER SKIN AS PER B737-7 SRM 57-42-01-2R-8; REPAIR 8; FIG. 202; SHEET 3..;[24] VERIFIED STEP 22 AND 23;[25] VERIFIED STEPS 23 AND 24
